# SDR 2007UALA00545

- Difficulty date: February 20, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 55,035 hours, 20,629 cycles
- Engine: Pwa PW2037
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT MED UPPER HINGE CUTOUT IS CRACKED ON DOOR FRAME.  [SUP 4-17-07]  REPAIRED DOOR 2R PER A BOEING APPROVED REPAIR SCHEME.  BOEING AND UA ENGINEERING STILL EVALUATING THE CAUSE OF FAILURE.  INCORPORATED A PLAN OF INSTALLING A PREVENTIVE STEEL DOUBLER AT UPPER HINGE CUTOUT AT NEXT HEAVY MAINTENANCE VISITS.
